Sorry to hear that Mike, I know how frustrating that can be to lose all that work and not have the energy to type it up again. But I'd still love to hear from you when you get the chance to write again! I have now successfuly used heparin to alleviate allergic reaction, or at least what appears to be allergic reaction. I was on propranolol for a while when one morning taking it caused my mouth and lips to go completely numb, which has previously been on way an allergy manifests for me so I recognized it right away. I took heparin, and within a couple minutes it was noticeably improved, and then I suddenly became very drowsy, which also is in line with my previous history of allergic reactions, if the reaction is fairly severe then as soon as the reaction is relieved I become overwhelmingly drowsy and sleep it off. I also have an established dust mite allergy, the other day was working with something dusty and had the usual sneezing, itchy, red, watery eyes, and everything, I was going to just let it work itself out but then I didn't improve after exposure ceased, when it got to coughing and then began to restrict my breathing I took heparin and that cleared things up. So I'm finding it's really nice to have this in my arsenal when it comes to allergies. I still don't have anything conclusive about using it for MCS reactions, though. For cognitive function, it seems to be that if I haven't taken it for at least a few days then it's more likely to bring about marked improvement. But it also seems that when I experience improvement then sometimes the next day I actually have worse cognitive function. I'm not sure if that's just because after doing really well that my "normal" feels worse by comparison, or if it's some manifestation of cognitive PEM, or whatnot. Who knows anymore... Edit: I will say that heparin is a serious drug, and taking it could complicate other matters. Two weeks ago I was having a major G.I. episode (something I nearly went ot the ER for) and during it I passed out and hit my head. Minutes later I was taking heparin in an attempt to relieve the reaction, not realizing just how hard my head had been hit. It wasn't until days afterwards that I connected the dots between the welt on my head and passing out and the heparin usage. Head trauma + bloodthinners = bad, and it's pretty amazing things weren't worse. I now plan to work out some criteria with my doctor so that I know in the case of injuries when I can safely stay home and when I need to get checked out. And we all know how much of a nightmare the ER can be for people like us. So this is one of the greatest downsides to using heparin.